Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Class number in constant extensions of elliptic function fields


Author: James R. C. Leitzel
Journal: Proc. Amer. Math. Soc. 25 (1970), 183-188
MSC: Primary 10.77
DOI: https://doi.org/10.1090/S0002-9939-1970-0255516-9
MathSciNet review: 0255516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $F/K$ a function field of genus one having the finite field $K$ as field of constants and $E$ the constant extension of degree $n$ we give explicitly the class number of the field $E$ as a polynomial expression in terms of the class number of $F$ and the order of the field $K$. Applications are made to determine the degree of a constant extension $E$ necessary to have a predetermined prime $p$ occur as a divisor of the class number of the field $E$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.77

Retrieve articles in all journals with MSC: 10.77


Additional Information

Keywords: Genus one, constant extension, binomial expansions
Article copyright: © Copyright 1970 American Mathematical Society